I just had my next round of botox at 11:30am and had a 3:30pm flight and have had a HUGE increase of migraines. I am wondering if flying just a few hours after had anything to do with it.
Can You Fly Same Day if You Are Getting Botox Injections for Chronic Migraine? Since It is 30+
Doctor Answers 12
Migraines Due to Flying are Possible, But Unlikely
There are a variety of possible variables for the migraines. It is possible that flying after receiving the treatment could be a cause of the migraines especially since Botox injections are known to be correlated with migraines. Another thing to consider is that I do advise my patients to remain upright for at least four hours after receiving an injection. I would recommend speaking with the physician who performed the injection regarding any of the post treatment concerns that you might have.
Can you fly the same day as your Botox for migraine treatment?
Sorry to hear about your increase in headaches. It is not likely that flying was responsible for your increased migraines, and the issue could be a coincidence. It is best to avoid flying within the first two weeks of having the following:
4) Brow lift
I would recommend following up with your physician who performed the Botox injections for migraines. It is possible that he or she may have used an incorrect amount of did not place the injections correctly. I hope this helps, and good luck!
Flying after Botox and Increase in Migraines
Flying after Botox is not contraindicated. The triggers for migraine are variable, and the flying or something associated with the flying may have caused the increase. Also, sometimes Botox has a variable effect on migraines. It is possible that the previous dose has worn off, and for some reason the present dosing or its placement has not reduced migraine threshold.
You might also like...
Botox and flying on a plane
There is no problem in receiving botox for migraines or cosmetic purposes, and then flying on a plane. We generally advise not laying down flat for 4 hours after an injection, but even this advice is not a firm rule; in any case, to be safe, stay sitting up.
Can you fly the same day if you are getting Botox injections for chronic migraines?
Flying after your Botox injections should not influence an increase in migraines. I would recommend speaking with the physician who performed your injections regarding any post-treatment concerns. I hope this helps, and I wish you the best of luck.
Flying on an Airplane after Botox Injection
It should be acceptable to fly on an airplane after Botox injection(s). The only thing I would suggest, as I do to all my patients, is that you don't lie flat or exercise for 4-6 hours after injection. You shouldn't really bend over so that your head can not remain upright. You don't want the toxin to migrate, as it potentially can do if you do not stay relatively upright.
Travelling and Botox injections
I think it is ok to fly after Botox injections. It should not impact the result, but you will not see results for about 5-7 days.
Botox and flying
yes, you can fly the same day. Bt, as with any procedure, you should have practice some discretion - if you have time to ask a question and read the answers, you should have time to reschedule your procedure and stay in town after you have ANY procedure for a couple of days - in the rare case that you have a side effect, hematoma, bruise ... and instead of spending time in an emergency room in another city - so, the answer is, stay in town for a couple of days after you get any procedure ... word to the wise
Flying after Botox
I have many patients that live out of the city in which I have my office and they often fly in for fillers and/or Botox. I have never seen any issues with flying after either fillers or Botox.
Flying after Botox
Thank you for your question. You should be able to fly after having the Botox placed. The flight will not affect the Botox or its results. Realize that it will take 4-5 days before the Botox starts to work though.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.